Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Desuspendability of free involutions on Brieskorn spheres


Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 75 (1969), 426-429
DOI: https://doi.org/10.1090/S0002-9904-1969-12204-4
MathSciNet review: 0240823
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Berstein, Involutions with nonzero Arf invariant. Bull. Amer. Math. Soc. 74 (1968), 678-682. MR 236932
  • 2. E. V. Brieskorn, Examples of singular normal complex spaces which are topological manifolds, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 1395-1397. MR 198497
  • 3. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres. Bull. Amer. Math. Soc. 73 (1967), 242-245. MR 206965
  • 4. C. H. Giffen, The generalized Smith conjecture, Amer. J. Math. 88 (1966), 187-198. MR 198462
  • 5. C. H. Giffen, Weakly complex involutions and cobordism of projective spaces(to appear). MR 253346
  • 6. J. Levine, Polynomial invariants of knots of codimension two, Ann. of Math. (2) 84 (1966), 537-554. MR 200922
  • 7. S. Lopez de Medrano, Some results on involutions of homotopy spheres, Proceedings of the Tulane conference on transformation groups, 1967 (to appear). MR 253349
  • 8. J. W. Milnor, On isolated singularities of hypersurfaces(mimeographed).
  • 9. C. T. C. Wall, Surgery of non-simply connected manifolds, Ann. of Math. 84 (1966), 217-276. MR 212827
  • 10. C. T. C. Wall, Free piecewise linear involutions on spheres, Bull. Amer. Math. Soc. 74 (1968), 554-558. MR 222905


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12204-4

American Mathematical Society